MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100
Model Number 867033
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that the mx100 did not trigger an alarm during monitoring loss.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
The remote service engineer (rse) spoke to the customer and confirmed that the problem was that the mx100 was connected via the intellivue instrument telemetry (iit) after the log-out from the network (leaving the ward), it did not connect again.A field service engineer (fse) went onsite and found that the mx100 did not receive an ip address if it connected to the iit telemetry network/control center for approximately 2 minutes (e.G.Patient leaves the monitored area).The fse updated the software of the mx100 from n.00.04 to n.00.06 and p.01.02 also, but the problem was not solved.The fse advised on a work around: mx100 must be switched off once and then switched on again to resolve the connection issue.The complaint was then escalated for technical investigation and the results indicate an issue with the radio board.The fse replaced the radio board to the old version, which seemed to reduce the issue.The product support engineer (pse) has advised that the issue has been reproduced in the lab.A possible fix will be investigated, but timing of implementation and final release of a solution is unclear at this time.The cause of the reported problem was the radio board.The reported problem was confirmed.After replacing the radio board, the issue has been reduced.
 
Event or Problem Description
The customer reported that the mx100 did not trigger an alarm during monitoring loss.The device was in use at time of event, there was no adverse event reported.

Brand Name
INTELLIVUE MX100
Common Device Name
INTELLIVUE MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key17309308
Report Number9610816-2023-00343
Device Sequence Number20504281
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public00884838082595
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867033
Device Catalogue Number867033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date02/15/2024
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown